Couldn't find what you looking for?

TRY OUR SEARCH!

I weaned off effexor and am now 35 days free!! Wow! That was hard!! Lots of withdrawl and side effects! I believe based on scientific evidence, that the drug is out of my system. But sceintific evidence doesn't describe the way I "feel" which is like a different person than before having ever injested effexor. I can't seem to "re-connect" to my body and feel detached. Can effexor alter the make-up of my nervous system permanently? If I need to give it more time then can you please give me a ball park figure as to when I might feel like effexor is not a part of me still. Thank you.

Loading...

I'm in the process of getting off the Effexor XT 150mg after two years. My GYN prescribed it for me for hot flashes and night sweats just after I was diagnosed with an estrogen-fed breast tumor and had to get off HRT.

I'm only just now completely realizing how many issues have been related to the use of the Effexor and the hope that they are not permanent. The very nights sweats for which it was originally prescribed have gotten unbearable. My blood pressure went from being on the low side (108/70) to an average of 160/140. My brain fogs and memory loss have frightened my family more than myself -- because I really didn't tune into them until I lost not one, but two different jobs. My feeling of being disconnected from the world and unable to concentrate has only gotten worse. I went from being a perfectionist at work to someone who couldn't follow the most basic instructions. When I mentioned this to my doctor, she attributed the brain fog/memory loss and disconnection to menopause. Thank you so much to all those who wrote about the same symptoms. You give me hope that I can get better.

Since I had several months worth of meds already ordered, I've been trying to partially empty the capsules down to 37.5 (1/4) but this is not an exact science. I missed one pill yesterday morning (was planning to start skipping pills in three more days, but I can see that won't be happening). I've had nausea, nightmares, muscle aching, cramps in legs, alternating shaking chills and hot sweats, vertigo and brain fog.

Does anyone know if blood pressure goes back to normal after time?
Reply

Loading...